Beechams All In One 16 Tablets

Beechams All In One Tablets - 16 Tablets

Beechams Flu Plus Caplets - 16 Caplets

Beechams Flu Plus Caplets - 16 Caplets

Beechams Cold and Flu Hot Lemon & Honey - 5 Sachets

5 powder sachets which, when added to hot water and stirred well, has the power to relieve pain, fevers and congestion.
£1.99
Availability: Out of stock
Details

Beechams Cold and Flu Hot Lemon & Honey - 5 Sachets is a powder which, when added to hot water and stirred well, has the power to relieve pain, fevers and congestion.

This cold and flu medicine treats blocked noses, painful sinuses, headaches, pains, chills and fever, so no common cold can keep you down for long.

More Information
More Information
directions

Please read instruction leaflet enclosed with product carefully before taking this medicine.

For oral use. Do not exceed dose stated on packaging.

Do not take with any other flu, cold or decongestant product.

Consult your doctor before taking this medicine if you are under the care of your doctor, if you are receiving prescribed medicine or if you are pregnant.

Beechams Cold and Flu Hot Lemon & Honey should not be taken by children under the age of twelve.

Do not take this medicine for more than 7 days unless you have been medically advised to do so. If symptoms persist, see a doctor.

ingredients Each 6.0 g of powder contains Paracetamol 600mg, Ascorbic Acid (Vitamin C) 40mg, Phenylphrine Hydrochloride 10mg.

Sodium content 0.12 g per sachet. Carbohydrate content 4 g per sachet.

For full ingredients, please see back of pack and enclosed leaflet.

As this product contains paracetamol, you must not take any other paracetamol product while using it. If you take too much of this medicine, contact a doctor immediately - even if you feel well.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Beechams Cold and Flu Hot Lemon & Honey - 5 Sachets
Your Rating